# SDR SWAA2022031533618

- Difficulty date: August 20, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H 663 VAPOR BARRIER UPPER ATTACH ANGLE CRACKED / L/H BS 663 VAPOR BARRIER UPPER ATTACH ANGLE CRACK FOUND TO BE OUT OF LIMITS PER SRM DUE TO AIRCRAFT WITH SPLIT SCIMITAR WINGLETS. REPAIRED ATTACH ANGLE PER ER 19-04463 REV IR AND SWA EA 1-757-16520 REV IR
